# SDR L48S2016FA0000449

- Difficulty date: March 8, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Aircraft: N782LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496372
- Aircraft time: 589 hours
- Engine: Lyc O360A1H6
- Engine time: 589 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 05K21104
- Condition: Stuck
- Location: Engine
- Part time: 589 hours
- Component: Engine, Lyc, O360A1H6
- Component part number: O360A1H6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL 100 HR INSPECTION OF LT ENGINE.  MAINTENANCE PERFORMED A DIFFERENTIAL PRESSURE CYLINDER LEAK CHECK, CYLINDER NR 4 FAILED, 0/80 PSI, VISUAL INSPECTION CONFIRMED STUCK EXHAUST VALVE.
